MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE

MAQUET CRITICAL CARE AB COMPRESSOR MINI 115V 60HZ; COMPRESSOR, AIR, PORTABLE
Model Number 6481779
Medical Device Problem Codes Failure to Power Up (1476); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred on the indian market on a significantly similar device to ¿compressor mini 115v 60hz¿ which is sold in the us.Therefore, for d4 unique identifier (udi) #, primary di number has been used from compressor mini 115v 60hz.Provided d4 serial # and h4 device manufacture date, correspond to device involved in the event, which is "compressor mini 230v¿.
 
Event or Problem Description
It was reported that the compressor did not start.There was no patient harm reported.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information drainage valve was pointed as defective.The drainage valve is powered with 12 v and electrically controlled by the pc board.The purpose of the drainage valve is to remove water collected in the water separator at regular intervals.The valve is closed in non-activated condition.During operation, the valve will be activated (open) for approx.0.5 seconds twice every minute by the timing circuit on the pc board.When the valve opens, the water collected in the water separator will be transported to the drainage bottle.Unfortunately, the claimed part has been not available for the further analyze of the issue.The cause of the issue was related to drainage valve.

Brand Name
COMPRESSOR MINI 115V 60HZ
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20923582
Report Number8010042-2024-0002045
Device Sequence Number17420144
Product Code BTI
UDI-Device Identifier07325710001653
UDI-Public07325710001653
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6481779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown